What's happened to my sexual response?
February 1, 2008 6:26 AM Subscribe
My physical sexual response has suddenly vanished. I'm feeling the same emotionally, and "the captain stands at attention" in the morning, so I'm not entirely sure whats going on. This hit suddenly about a week ago. I've already made a Dr's appointment about this, but I won't be able to get in for a while. Is this likely something physical? Relevant details below.
posted by MysticMCJ to health & fitness (32 answers total) 1 user marked this as a favorite
I've been on Wellbutrin for about 6 months now. I recently (2-3 weeks ago) switched to the generic budeprion. Other than that, I take a generic claritin and the 150mg ranatadine. I've heard some scare stories about the generic budeprion, but I wasn't like this even before the wellbutrin - I've always been rather, well, "firm." There's never been a problem like this before.
As far as any other substances, I am not a heavy drinker, but I will have 1-2 drinks from time to time. I am otherwise substance free.
I'm male, and in my late 20's, so I find it hard to believe this could be an age related thing - and the idea of having to take another pill is not one I relish.
I'm in a very healthy relationship in which we have been very sexually active until this started happening. This is the most active sexual relationship I've ever had - 1-2 times a day was the norm until fairly recently. We haven't really had any issues that haven't been dealt with and resolved in a healthy fashion. Everything is just peachy there, aside from my "problem."
I'm on wellbutrin for "severe depressive disorder" but I think it's more of SAD, and I'm wondering if the weather might be affecting me... It's been pretty dreary here, but I think the GF has a hard time believing that the weather could impact me like so.